# SDR DLM88060239

- Difficulty date: March 23, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 47,421 hours, 37,736 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5930503105
- Condition: Damaged
- Location: Ws 210 Lt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER WING SKIN ACCESS PANEL ATTACHMENT FASTENER HOLE WAS DAMAGED, OVERSIZED TO 0.346 IN.  HOLE OVERSIZED AND BUSHING INSTALLED.
